IDEAS home Printed from
   My bibliography  Save this paper

Social Indifference Curves with Optimal Second-Bast Taxation


  • Brito, D.
  • Hamilton, J.
  • Slutsky, S.


No abstract is available for this item.

Suggested Citation

  • Brito, D. & Hamilton, J. & Slutsky, S., 1992. "Social Indifference Curves with Optimal Second-Bast Taxation," UFAE and IAE Working Papers 167.92, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
  • Handle: RePEc:aub:autbar:167.92

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Other versions of this item:

    References listed on IDEAS

    1. Kenneth Rogoff, 1985. "The Optimal Degree of Commitment to an Intermediate Monetary Target," The Quarterly Journal of Economics, Oxford University Press, vol. 100(4), pages 1169-1189.
    2. Bureau, Dominique & Champsaur, Paul, 1992. "Fiscal Federalism and European Economic Unification," American Economic Review, American Economic Association, vol. 82(2), pages 88-92, May.
    3. Tabellini, Guido & Alesina, Alberto, 1990. "Voting on the Budget Deficit," American Economic Review, American Economic Association, vol. 80(1), pages 37-49, March.
    4. Xavier Sala-i-Martin & Jeffrey Sachs, 1991. "Fiscal Federalism and Optimum Currency Areas: Evidence for Europe From the United States," NBER Working Papers 3855, National Bureau of Economic Research, Inc.
    5. Jewitt, Ian, 1988. "Justifying the First-Order Approach to Principal-Agent Problems," Econometrica, Econometric Society, vol. 56(5), pages 1177-1190, September.
    6. Wildasin, David E, 1990. "Budgetary Pressures in the EEC: A Fiscal Federalism Perspective," American Economic Review, American Economic Association, vol. 80(2), pages 69-74, May.
    7. Grandmont, Jean-Michel, 1978. "Intermediate Preferences and the Majority Rule," Econometrica, Econometric Society, vol. 46(2), pages 317-330, March.
    Full references (including those not matched with items on IDEAS)

    More about this item


    tax policy ; economic models;


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:aub:autbar:167.92. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Xavier Vila). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.